MathSciNet Relay Station
MathSciNet bibliographic data
MR2527493 (2010e:34049) 34B18 (34B10 34B40 47N20)
Guo, Yanping; Yu, Changlong; Wang, Jufang Existence of three positive solutions for $m$-point boundary value problems on infinite intervals. Nonlinear Anal. 71 (2009), no. 3-4, 717–722.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement